# SDR QXEA2020081300241

- Difficulty date: August 11, 2020
- Submitted: August 13, 2020
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft time: 44,473 hours, 47,091 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82974222001
- Condition: Damaged
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

#1 HYD QTY DROPPED TO ZERO IN CRUISE. STARTED WITH A #1 HYD ISO VLV CAUTION + ROLL SPLR OUTBD HYD CAUTION WITH ABOUT 15% QUANTITY LEFT THEN SLOWLY BLED TO ZERO. DIVERTED AND ACCOMPLISHED A UNEVENTFUL LANDING. REMOVED FROM SERVICE. FOUND #1 HYDRAULIC PRESSURE LINE FROM FIREWALL TO FILTER MANIFOLD DAMAGED. REPLACED. DEBRIS FOUND IN ENGINE DRIVEN PUMP, REPLACED. REPLACED !/2 MAIN TIRES DUE TO HYD CONTAMINATION.
